Abstract

A conjecture of D. Peterson, proved by W. Graham, states that the structure constants of the (T-)equivariant cohomology of a homogeneous space G/P satisfy a certain positivity property. In this paper we show that this positivity property holds in the more general situation of equivariant quantum cohomology.

pdf

Additional Information

ISSN
1080-6377
Print ISSN
0002-9327
Pages
pp. 787-803
Launched on MUSE
2006-05-24
Open Access
No
Back To Top

This website uses cookies to ensure you get the best experience on our website. Without cookies your experience may not be seamless.